MathSciNet Relay Station
MathSciNet bibliographic data
MR1144718 34K15
Chen, Yong Shao The existence of periodic solutions of the equation $x'(t)=-f(x(t),x(t-\tau))$. J. Math. Anal. Appl. 163 (1992), no. 1, 227–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement